I have taken a generic form of plan b before when a condom broke. Condom broke again and this time I got plan b not generic. I took this within 3 hours of finding out condom broke. I noticed I have been having severe lower back pain and cramps. Today is the 6th day after taking plan b and the pain was bad. This was worse than a normal menstrual for me I started bleeding today but it stopped. I'm not sure how to feel about this. Should I be worried and do I need to make an appointment with my obgyn?
These are the normal reactions to these pills. Your regular period will be late too. These pills are large doses of hormones and are hard on your body. It would be much better if you got on regular birth control, then you wouldn't have to worry about condoms. Condoms used without spermacide are only 80% effective. Regular birth control is more then 99% effective when used correctly.
- Plan B One-Step Information for Consumers
- Plan B One-Step Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B One-Step (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Sep 2014 • 1 answer
Posted 19 Nov 2014 • 1 answer
Posted 30 Nov 2014 • 1 answer
Posted 10 Dec 2014 • 1 answer
Posted 17 Jan 2016 • 1 answer